M. Inglis
The defective and material conditionals in mathematics: Does it matter?
Inglis, M.; Simpson, A.
Citation
Inglis, M., & Simpson, A. (2009). The defective and material conditionals in mathematics: Does it matter?. Proceedings of the ... PME Conference, 3, 225-232
Journal Article Type | Article |
---|---|
Publication Date | Jul 1, 2009 |
Deposit Date | Oct 28, 2010 |
Publicly Available Date | Dec 6, 2010 |
Journal | Psychology of mathematics education. |
Print ISSN | 0771-100X |
Electronic ISSN | 2790-3648 |
Publisher | University of Stellenbosch. |
Peer Reviewed | Peer Reviewed |
Volume | 3 |
Pages | 225-232 |
Public URL | https://durham-repository.worktribe.com/output/1514635 |
Publisher URL | http://www.pme33.eu |
Files
Published Journal Article
(85 Kb)
PDF
You might also like
A critical evaluation of regression discontinuity studies in school effectiveness research
(2024)
Journal Article
A recipe for disappointment: policy, effect size and the winner’s curse
(2022)
Journal Article
How we assess mathematics degrees: the summative assessment diet a decade on
(2021)
Journal Article